# SDR VNAA202109301112

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 11,739 hours, 10,702 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Condition: Overtemp
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE TOILET WAS PARTIALLY CLOGGED AND THAT REPEATED FLUSHING ATTMEPTS BY PAX OVERHEATED THE LAV MOTOR AND CREATED THE ODOR. THE FA'S CLOSED THIS LAV TO PAX USE FOR THE REMAINDER OF THE FLIGHT. DISPATCH WAS CONTACTED VIA ARINC DESCRIBING THE SITUATION, AND AT THAT POINT, THE ODOR HAD DISSIPATED. MX CONTROLLERS ADVISED THE CREW THAT THEY COULD CONTINUE TO DCA. NO OTHER SIGNIFICANT EVETNS OCCURED. FWD LAV CONTINUES TO FLUSH MOTOR PRODUCING ELECTRICAL BURN SMELL / REMOVED THE LAV SHROUD AND PERFORMED OPS TEST OF THE LAV MOTOR IAW CRJ 900 AMM 38-31-00-710-801/A01. AND C/W FIM INSTRUCTION FIM 21-22-00-810-806/A01 NO SMOKE NOTED AT THIS TIME. PUT THE SHROUD BACK ON PLACE IAW CRJ 900 AMM 25-42-15-000/400-801.
